About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 417261, 16 pages
http://dx.doi.org/10.1155/2012/417261
Review Article

Life Span of Positive Solutions for the Cauchy Problem for the Parabolic Equations

Department of Applied Physics, Waseda University, 3-4-1 Okubo, Shinjuku-ku, Tokyo 169-8555, Japan

Received 15 December 2011; Accepted 30 January 2012

Academic Editor: Ebrahim Momoniat

Copyright © 2012 Yusuke Yamauchi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yusuke Yamauchi, “Life Span of Positive Solutions for the Cauchy Problem for the Parabolic Equations,” International Journal of Differential Equations, vol. 2012, Article ID 417261, 16 pages, 2012. doi:10.1155/2012/417261